# SDR F3LA200800175

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 19,583 hours, 9,232 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: D53470477208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION REPORTED SURFACE CORROSION ON AFT CARGO BAY FLOOR STRAP FROM FLOOR STRAP 2350-2030 STRINGER 38 LEFT.  MAINTENANCE FABRICATED NEW STRAP OUT OF 2024-T3 .040 IN ACCORDANCE WITH THE REQUIREMENTS OF AIRBUS A319 DRAWING D53470477. PART WAS TREATED, PRIMED AND PAINTED IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-21-11 AND SRM 51-42-11. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
